I started Metrodinazole 500 mg twice a day three days ago for a diverticulitis. Besides feeling nauseous and losing my appetite, I am feeling dizzy and at times, I can't even remember what I have done. I till have Has someone experience these "mental" symptoms? Are they likely to subside? I talked to my doctor but since I am allergic to Penicillin my options are limited and the consequence of an infection from a diverticulitis is pretty serious. Any feedback will be welcome.
No responses have yet been posted. Add your response to this question.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2012 • 3 answers
Posted 22 May 2013 • 1 answer
Posted 15 Aug 2015 • 0 answers
Posted 20 Jan 2016 • 4 answers
Posted 29 Jan 2016 • 1 answer